Dermatology Community
Rash from B12
About This Community:

This forum is for questions regarding Dermatology issues, such as: rashes, acne, birthmarks, skin infections, rosacea, and general skin care.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Rash from B12

I started taking B12 and iron because of low white cell and low B12.  Since I started I randomly get skin irritation, itcy blothes and a little bit of hives.

Could B12 or iron vitamins cause this?
Related Discussions
3 Comments Post a Comment
Blank
757137_tn?1347200053
I had to be cured of an allergy to vitamin C. Yes, it can happen. Or, you might be allergic one of the fillers. Try a different maker (checking all ingredients).
Blank
563773_tn?1374250139
Hello,
It can be due to hives which is common after taking any drug or after viral infections.  Hives (medically known as urticaria) are red, itchy, raised areas of skin that appear in varying shapes and sizes. They have a tendency to change size rapidly and to move around, disappearing in one place and reappearing in other places, often in a matter of hours.

Take some antihistaminic like Benadryl or Claritin and apply some calamine lotion on the rash. Also wear cotton clothes and apply good quality moisturizers. If the symptoms persist then please get it examined from a dermatologist.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.

Blank
Avatar_m_tn
My husband had lymphoma 3 years ago.  Thank God after a stem cell transplant he has been in remission for 2 years.  He has been diagnosed with a B12 deficiency.  His doctor starded him on B12 injections.  His dose is 2000mcg every 2 weeks.  The first shot had no side effects, but after taking the 2nd dose two weeks later we where up all night with a rash and severe itching.  He needs ths B12 as he was showng all the symptoms of B12 deficiency.  Could we maybe give a lower dose weekly instead of such a high dose at 1 time?  We will contact his MD, but ofcourse it is the weekend  and a holiday so we will have to wait would appreciate your help.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Dermatology Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
Top Dermatology Answerers
995833_tn?1375604252
Blank
maatson
Other
209987_tn?1334790318
Blank
tschock
AB
1096512_tn?1384893378
Blank
vedadhar
Hyderabad, India
Avatar_f_tn
Blank
diane493